# SDR SWI2025F00727

- Difficulty date: March 3, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 47,666 hours, 41,316 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA81722-601R-53-11-1093   N945SW MXCODEID65337-PR - UNABLE TO MOVE CAPTAIN SEAT FULLY FORWARD. COMPLIED WITH TEMPORARY DISPOSITION FOR LOOSE OR DAMAGED ALIGNMENT RIVETS IN REFERENCE TO REO 601R-53-11-1093 REV-B DATED 2017/11/08. REMOVED DAMAGED RIVET AND VERIFIED WEAR STRIP IS STILL SECURED. PERFORMED OPS CHECK OF CAPTAINS SEAT IN REFERENCE TO CRJ 200 AMM 25-11-07. OPS CHECK GOOD AT TIME. TEMP REPAIR GOOD FOR 6000 FLT HRS FROM TAT 44728.1, PART NUMBER:   - , SERIAL NUMBER: 7815, POSITION:   (C-CHECK RO 06/12/2025)COMPLIED WITH REO 601R-53-11-1093 REV - "D" DATED 2024-07-29 PERMANENT REPAIR FOR MISSING, LOOSE OR DAMAGED ALIGNMENT RIVETS AT PILOT / CO-PILOT SEAT TRACK WEAR STRIP.  PERFORMED PERMANENT REPAIR OF CAPTAIN SEAT INBOARD WEAR STRIP.  REFERENCE CHILD CAMP FOR OPERATIONAL CHECK OF CAPTAINS SEAT.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLETED M-337.
